A completeness theorem relative to one-dimensional Schrödinger equations with energy-dependent potentials
Annales de l'I.H.P. Physique théorique (1983)
- Volume: 38, Issue: 1, page 15-35
- ISSN: 0246-0211
Access Full Article
topHow to cite
topReferences
top- [1] M. Jaulent and C. Jean, Ann. Inst. Henri Poincaré, t. 25, 1976, p. 105, 119. Zbl0357.34018
- [2] Z.S. Agranovich and V.A. Marchenko, The inverse problem of scattering Theory, Gordon and Breach, New York, 1963. Zbl0117.06003MR162497
- [3] M. Jaulent, J. Math. Phys., t. 17, 1976, p. 1351. MR416260
- [4] M. Jaulent and I. Miodek, Lett. Math. Phys., t. 1, 1976, p. 243. Zbl0342.35012MR433055
- [5] C. Jean, Cahiers Mathématiques de Montpellier, n° 24, 1982.